# SDR UIEA2018052700973

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,877 hours, 14,709 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR THE RT ENGINE PRV.  PERFORMED AN AIR SUPPLY BITE TEST IAW AMM 36-33-00.  MESSAGES CLEARED.   PERFORMED AN ENGINE RUN IAW AMM 71-00-00.  NO MESSAGES ILLUMINATED.
